Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 32, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Sep 22, 2008, 3:19 PM EDT. It took effect at Sep 23, 2008, 12:00 PM EDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2008, 3:19 PM EDT (19:19 UTC)
- In effect from
- Sep 23, 2008, 12:00 PM EDT
- Expired
- Sep 25, 2008, 10:00 PM EDT
- In force
- 58 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
399 WHUS72 KMLB 221919 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 319 PM EDT MON SEP 22 2008 AMZ550-552-555-570-572-575-232000- /O.NEW.KMLB.SC.Y.0032.080923T1600Z-080926T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 319 PM EDT MON SEP 22 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 12 NOON TUESDAY THROUGH 4 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO 4 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
4 follow-up statements
895 WHUS72 KMLB 231911 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 311 PM EDT TUE SEP 23 2008 AMZ550-552-555-570-572-575-251000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-080926T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 311 PM EDT TUE SEP 23 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
673 WHUS72 KMLB 250830 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 430 AM EDT THU SEP 25 2008 AMZ550-552-252000- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-080925T2000Z/ /O.NEW.KMLB.SW.Y.0016.080925T2000Z-080926T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 430 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS WAVE CONDITIONS THROUGH THIS AFTERNOON. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS AFTERNOON THROUGH THIS EVENING IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN AROUND 7 FEET. && $$ AMZ555-252000- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-080925T2000Z/ /O.NEW.KMLB.SW.Y.0016.080925T2000Z-080926T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 430 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS WAVE CONDITIONS THROUGH THIS AFTERNOON. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS AFTERNOON THROUGH FRIDAY AFTERNOON IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN AROUND 7 FEET. && $$ AMZ570-572-575-252000- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-080926T0200Z/ /O.NEW.KMLB.SW.Y.0016.080926T0200Z-080926T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 430 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 20 KNOTS AND WAVE HEIGHTS ABOVE 10 FEET WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH THIS EVENING. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS EVENING THROUGH FRIDAY AFTERNOON IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN OVER 7 FEET. && $$
907 WHUS72 KMLB 251455 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1055 AM EDT THU SEP 25 2008 AMZ552-252000- /O.CAN.KMLB.SC.Y.0032.000000T0000Z-080925T2000Z/ /O.EXT.KMLB.SW.Y.0016.080925T1455Z-080926T0200Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1055 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS REPLACED THE SMALL CRAFT ADVISORY WITH AN ADVISORY FOR HAZARDOUS SEAS...IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 15 KNOTS AND A LARGE NORTHEAST SWELL WILL PRODUCE HAZARDOUS WAVE CONDITIONS THROUGH THIS EVENING. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ572-575-252000- /O.CAN.KMLB.SC.Y.0032.000000T0000Z-080926T0200Z/ /O.EXT.KMLB.SW.Y.0016.080925T1455Z-080926T2000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1055 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS REPLACED THE SMALL CRAFT ADVISORY WITH AN ADVISORY FOR HAZARDOUS SEAS...IN EFFECT UNTIL 4 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 15 KNOTS AND WAVE HEIGHTS ABOVE 10 FEET WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH THIS AFTERNOON. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NECESSARY TONIGHT AND FRIDAY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN OVER 7 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ555-252000- /O.CAN.KMLB.SC.Y.0032.000000T0000Z-080925T2000Z/ /O.EXT.KMLB.SW.Y.0016.080925T1455Z-080926T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1055 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS REPLACED THE SMALL CRAFT ADVISORY WITH AN ADVISORY FOR HAZARDOUS SEAS...IN EFFECT UNTIL 4 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS 10 TO 15 KNOTS AND A LARGE NORTHEAST SWELL WILL PRODUCE HAZARDOUS WAVE CONDITIONS THROUGH THIS AFTERNOON. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NECESSARY TONIGHT AND FRIDAY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN AROUND 7 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-252000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-080925T2000Z/ /O.CON.KMLB.SW.Y.0016.080925T2000Z-080926T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 1055 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS WAVE CONDITIONS THROUGH THIS AFTERNOON. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS AFTERNOON THROUGH THIS EVENING IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN AROUND 7 FEET. && $$ AMZ570-252000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-080926T0200Z/ /O.CON.KMLB.SW.Y.0016.080926T0200Z-080926T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1055 AM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 20 KNOTS AND WAVE HEIGHTS ABOVE 10 FEET WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH THIS EVENING. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS EVENING THROUGH FRIDAY AFTERNOON IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN OVER 7 FEET. && $$
506 WHUS72 KMLB 260221 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1021 PM EDT THU SEP 25 2008 AMZ570-260800- /O.EXP.KMLB.SC.Y.0032.000000T0000Z-080926T0200Z/ /O.CON.KMLB.SW.Y.0016.000000T0000Z-080926T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1021 PM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY. GUSTY NORTH WINDS AROUND 20 KNOTS AND WAVE HEIGHTS ABOVE 10 FEET WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH THIS EVENING. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS EVENING THROUGH FRIDAY AFTERNOON IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN OVER 7 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-260800- /O.EXP.KMLB.SW.Y.0016.000000T0000Z-080926T0200Z/ /O.NEW.KMLB.SW.Y.0017.080926T0221Z-080926T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1021 PM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. GUSTY NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS WAVE CONDITIONS THROUGH THIS AFTERNOON. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS AFTERNOON THROUGH THIS EVENING IS NECESSARY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN AROUND 7 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ555-572-575-260800- /O.CON.KMLB.SW.Y.0016.000000T0000Z-080926T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1021 PM EDT THU SEP 25 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTH WINDS AROUND 15 KNOTS AND WAVE HEIGHTS ABOVE 10 FEET WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH THIS AFTERNOON. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NECESSARY TONIGHT AND FRIDAY SINCE WAVE HEIGHTS ARE EXPECTED TO REMAIN OVER 7 FEET. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 22, 2:36 PM EDT, 43 minutes earlier.
Area forecast discussion, Sep 22, 2:36 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
236 PM EDT MON SEP 22 2008
.DISCUSSION...
...BOATING CONDITIONS WILL DETERIORATE TUESDAY...
...A TOUCH OF FALL COMING LATER THIS WEEK...
TONIGHT-TUESDAY...UPPER FLOW SHIFTS TO THE NORTHWEST TUESDAY AS AXIS
OF UPPER TROUGH IS FORECAST TO CLEAR CENTRAL FLORIDA OVERNIGHT
MONDAY. WEAK LOW EAST OF THE CAROLINA/S AND ASSOCIATED TROUGH
EXTENDING SW TO THE BAHAMA ISLANDS FORECAST TO DEEPEN AS VORT MAXES
ROUND THE BASE OF THE UPPER TROUGH AND MOVE NE INTO THE CIRCULATION
CENTER OVERNIGHT. NORTHEAST WINDS SHOULD BEGIN TO INCREASE STARTING
LATE OVERNIGHT AND WITH BREEZY CONDITIONS TUESDAY AS THE GRADIENT
BETWEEN THE SURFACE LOW THAT IS FORECAST TO SHIFT SW TOWARD FLORIDA
AND THE SURFACE HIGH PRESSURE SITUATED OVER THE SOUTHEAST TIGHTENS.
BUOYS ALONG THE CAROLINA COAST AND OFFSHORE THE CAROLINA/S ALREADY
SHOWING THE INCREASING PRESSURE GRADIENT/WIND FIELDS. EXPECTING
MARINE LAYER STRATUS/STRATOCU TO START STREAMING NE-SW OVER THE
COASTAL WATERS ...COME ASHORE AND MAKE TUESDAY A CONSIDERABLY
CLOUDY DAY WITH BRIEF SHOWERS COMING OFF THE ATLANTIC AND MAKING IT
WELL INLAND IN THE BRISK NE FLOW. IT WILL BE HARD TO PINPOINT WHERE
SHOWERS WILL FORM IN THE STRENGTHENING NE FLOW AND MOVE TOWARD THE
EAST CENTRAL FLORIDA COAST SO AM OPTING TO SAY SCATTERED SHOWERS AND
CATCH THE EVENTS WITH NOWCASTS AND BLOGS TUESDAY. HAVE GONE ABOVE
MAV NUMBERS ALONG THE NORTHERN COAST/INLAND AREAS IN ANTICIPATION OF
THE INCREASING NE FLOW BRINGING MARINE STRATUS/STRATOCU AND SHOWERS
ASHORE SEBASTIAN INLET NORTH.
WED-FRI...MID LEVEL CUT-OFF LOW OFF OVER THE COASTAL CAROLINAS
RETROGRADES WESTWARD INTO THE SRN APPALACHIANS AS POSSIBLE
TROPICAL CYCLONE GETS SLINGSHOT NORTHWARD FROM HISPANIOLA/PUERTO
RICO. RESULTING DRY N/NW FLOW WILL SIGNIFICANTLY LOWER RAIN
CHANCES AND ALLOW MIN TEMPS TO COOL INTO THE MID 60S MOST AREAS.
THIS SHOULD BE THE FIRST TIME IN SEVERAL MONTHS THAT THE LOW TEMP
DROPS BELOW 70 IN MOST LOCATIONS.
SAT-SUN...UPPER CUTOFF LOW OVER THE SERN CONUS OPENS UP AND BEGINS
TO SLOWLY EJECT NEWD. LOCAL AIR MASS STILL QUITE DRY WITH POPS BELOW
CLIMO SAT. BUT INCREASING MOISTURE FROM THE SOUTH ON SUNDAY COULD
INCREASE RAIN CHANCES SOUTHERN SECTIONS. NORTHERN SECTIONS STILL
LOOK DRY.
&&
.AVIATION...LATEST MOSAIC COMPOSITE RADAR LOOP SHOWING SHOWERS
BLOSSOMING EVERYWHERE WITH A LIGHTNING STORM OR TWO FOR GOOD
MEASURE. MOVEMENT OF RADAR SIGNATURES INDICATING THAT A SEA BREEZE
HAS FORMED AND WAS PUSHING INLAND OVER THE SOUTHERN THIRD OF THE
FORECAST AREA. EXPECTING ISOLATED IFR CONDITIONS MAINLY KISM MCO
KVRB NORTH AS ONSHORE WINDS INTERACT WITH PREVAILING NORTHERLY FLOW
TO PRODUCE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. STORM MOVEMENT
SHOULD BE TO THE SOUTH ACCORDING TO THE VERTICAL WIND PROFILE
PRESENTED BY THE PROFILERS AT THE SPACE CENTER. ACTIVITY EXPECTED TO
DIMINISH A LITTLE AFTER MIDNIGHT BUT PICK UP AGAIN TUESDAY AS
INCREASING NORTHEAST FLOW STARTS PUSHING ATLANTIC MVFR SHOWERS AND
LOW CLOUDS WELL INLAND (KMCO-KLEE) BY LATE MORNING.
&&
.MARINE...TONIGHT...WINDS IN PROXIMITY OF TROUGH WILL BE 10KT OR
LESS THRU TONIGHT...HOWEVER ONGOING SWELL WILL KEEP SEAS GENERALLY
3FT NR SHORE AND 5FT OFFSHORE.
TUE...LOW OFF THE CAROLINAS EXPECTED TO START DEEPENING AND MOVE TO
THE SOUTHWEST. TIGHTENING PRESSURE GRADIENT BETWEEN THE LOW
DROPPING TO THE SOUTHWEST AND HIGH PRESSURE OVER THE SOUTHEAST
WILL PRODUCE INCREASING NORTHEAST WINDS DURING THE DAY...SPREADING
SOUTHWARD. WILL RAISE SMALL CRAFT ADVISORY WITH THIS AFTN PACKAGE
TO COMMENCE AT NOON TUE.
WED-FRI...TIGHT NORTHERLY GRADIENT WILL SUPPORT WINDS ABOVE 20
KNOTS WED WITH POSSIBILITY OF GALE FORCE GUSTS OFFSHORE. SEAS
BUILDING UP TO 14 FEET OFFSHORE. WINDS WILL BEGIN TO DECREASE THU
BUT SEAS WILL BE MUCH SLOWER TO SUBSIDE. SO SMALL CRAFT ADVISORY
WILL LIKELY BE NEEDED FOR MUCH OF THE REST OF THE WEEK THOUGH
PROBABLY TRANSITIONING TO ADVISORY FOR SEAS BY THU NIGHT/FRI.
&&
.HYDROLOGY...SLOW FALL TO CONTINUE OVER THE MIDDLE ST JOHNS RIVER
BASIN INTO NEXT WEEK. ASSUMING NO WIDESPREAD RAINFALL...BOTH ASTOR
AND DELAND WILL DROP TO WITHIN A FEW TENTHS OF THE LOWER FLOOD STAGE
THRESHOLD BY LATE NEXT WEEK. FOR THE LATEST INFO ON ST JOHNS RIVER
LEVEL SEE THE RIVER FLOOD STATEMENT /MIAFLSMLB/.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 83 71 82 / 40 50 20 20
MCO 72 85 71 85 / 30 50 10 10
MLB 75 84 73 83 / 40 50 20 20
VRB 75 84 74 85 / 40 50 30 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 12 PM TUESDAY TO 4 AM EDT FRIDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 60 NM.
&&
WIMMER/KELLYHazardous weather outlook, Sep 22, 7:55 AM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 755 AM EDT MON SEP 22 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-230000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 755 AM EDT MON SEP 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SUFFICIENT MOISTURE COMBINED WITH DAYTIME HEATING WILL PRODUCE SCATTERED SHOWERS AND ISOLATED LIGHTNING STORMS ACROSS EAST CENTRAL FLORIDA FROM MID AFTERNOON INTO EARLY EVENING. THE PRIMARY HAZARDS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES AND BRIEF PERIODS OF HEAVY RAIN. WIND GUSTS OF 30 TO 40 MPH WILL ALSO BE POSSIBLE IN THE STRONGEST STORMS. ...RIP CURRENT IMPACT... A LONG PERIOD NORTHEAST SWELL WILL CREATE A MODERATE RISK OF RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES THIS AFTERNOON. A RIP CURRENT IS A NARROW CHANNEL OF WATER FLOWING RAPIDLY OUT TO SEA. IF CAUGHT IN A RIP CURRENT SWIM PARALLEL TO THE BEACH UNTIL FREE OF THE CURRENT THEN MAKE YOUR WAY SAFELY TO SHORE. REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. ...RIVER FLOOD IMPACT... RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE MIDDLE SAINT JOHNS RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE CHANCE FOR LIGHTNING STORMS WILL DECREASE ON TUESDAY...AND BECOME FAIRLY LOW FROM WEDNESDAY ONWARD AS DRIER AIR FILTERS IN ACROSS EAST CENTRAL FLORIDA ON THE BACK SIDE OF A DEVELOPING LOW PRESSURE SYSTEM NORTHEAST OF FLORIDA. INCREASING WINDS AND SEAS BUILDING TO HAZARDOUS LEVELS ARE EXPECTED BY MID WEEK AS THE LOW BEGINS TO INTENSIFY AND DRIFT SOUTHWESTWARD. A SLOW FALL IN RIVER LEVELS IS FORECAST TO CONTINUE OVER THE MIDDLE SAINT JOHNS RIVER BASIN. FOR THE LATEST INFO ON THE SAINT SAINT JOHNS RIVER LEVEL SE THE RIVER FLOOD STATEMENT /MIAFLSMLB/. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI/WIMMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 3:26 PM EDT | Areal Flood Advisory | MLB | Okeechobee | 94 min |
| Sep 22, 3:33 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 87 min |
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.